MathSciNet Relay Station
MathSciNet bibliographic data
MR2891146 60K25 (90B22)
Mandelbaum, Avishai; Momčilović, Petar Queues with many servers and impatient customers. Math. Oper. Res. 37 (2012), no. 1, 41–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement